Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/1733
Full metadata record
DC FieldValueLanguage
dc.contributor.authorÖzbudak, Ferruh-
dc.contributor.authorSaygı, Zülfükar-
dc.date.accessioned2019-07-04T14:19:45Z
dc.date.available2019-07-04T14:19:45Z
dc.date.issued2014-09
dc.identifier.citationÖzbudak, F., & Saygı, Z. (2014). On the number of quadratic forms having codimension 2 radicals in characteristic 2 giving maximal/minimal curves. Communications in Algebra, 42(9), 3795-3810.en_US
dc.identifier.issn0092-7872
dc.identifier.urihttps://doi.org/10.1080/00927872.2013.795577-
dc.identifier.urihttps://hdl.handle.net/20.500.11851/1733-
dc.description.abstractLet F-q be an arbitrary finite field of characteristic 2 and k be an arbitrary even integer. We count the number of quadratic forms having codimension 2 radicals on F-q(k) over F-q such that the corresponding curve is maximal or minimal. This problem is first attempted in [3], in which the number of maximal curves is obtained only for (q, k) = (2, 6) and (q, k) = (2, 8).en_US
dc.language.isoenen_US
dc.publisherTaylor and Francis Inc.en_US
dc.relation.ispartofCommunications In Algebraen_US
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.subjectArtin-Schreier type curveen_US
dc.subjectMaximalen_US
dc.subjectminimal curveen_US
dc.subjectQuadratic formen_US
dc.subject11G20en_US
dc.subject11E08en_US
dc.subject94B27en_US
dc.titleOn the Number of Quadratic Forms Having Codimension 2 Radicals in Characteristic 2 Giving Maximal/Minimal Curvesen_US
dc.typeArticleen_US
dc.departmentFaculties, Faculty of Science and Literature, Department of Mathematicsen_US
dc.departmentFakülteler, Fen Edebiyat Fakültesi, Matematik Bölümütr_TR
dc.identifier.volume42
dc.identifier.issue9
dc.identifier.startpage3795
dc.identifier.endpage3810
dc.relation.tubitakinfo:eu-repo/grantAgreement/TÜBİTAK/TBAG/109T672en_US
dc.authorid0000-0002-7575-3272-
dc.identifier.wosWOS:000335198100011en_US
dc.identifier.scopus2-s2.0-84899749004en_US
dc.institutionauthorSaygı, Zülfükar-
dc.identifier.doi10.1080/00927872.2013.795577-
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.identifier.scopusqualityQ2-
item.fulltextNo Fulltext-
item.languageiso639-1en-
item.openairetypeArticle-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.cerifentitytypePublications-
item.grantfulltextnone-
crisitem.author.dept07.03. Department of Mathematics-
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection
Show simple item record

CORE Recommender

SCOPUSTM   
Citations

2
checked on Dec 29, 2022

WEB OF SCIENCETM
Citations

2
checked on Feb 4, 2023

Page view(s)

26
checked on Dec 26, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.